Couldn't find what you looking for?

TRY OUR SEARCH!

I have been prescribed Roaccutane to help clear my acne. Although only mild-moderate, at 33 I just want rid of it. However it has frightened me to read that it is an anti-cancer chemotherapy drug. Are there any cases of people developing cancer as a result of taking the drug. This might seem like a silly question but as I lost my own mother to cancer when she was only 54, this has naturally worried me. Can you advise please?

Loading...

Hello there! I haven’t heard about Roaccutane being an anticancer drug but even if it were, it would cause you to develop cancer-since anticancer drugs are either used to prevent or kill any cancer cells.

Roaccutane is a very strong drug and it carries a lot of bad side effects. It is usually used for severe acne, those that do not respond to other therapies.

Roaccutane is very strict about the usage during pregnancy. A woman who is pregnant, or is planning to get pregnant must not use this drug. While on Roaccutane it is essential to use condoms as bc pills may not be enough as they may interfere with the drug.

Watch for any strange symptoms while on the Roaccutane. Some of the reported include: depression, psychosis, acute pancreatitis, inflammatory bowel syndrome, vision problems, hearing impairment, etc
Since your mother died of cancer, you need to have regular annual exams in order to prevent cancer development or treat early stages.
Reply

Loading...